# SDR 2023FA0000000

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: General aviation
- Make and model: Cessna TU206G
- System (JASC): 7414 · Magneto/Distributor
- Part: Contactor
- Part number: A13061
- Condition: Failed
- Location: Magneto
- Part time: 29 hours
- Component: Magneto, Kelly
- Component part number: ES6310
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, E
- Precautionary procedure: A, O

## Discrepancy

0.0 TSMO OVH MAG INSTALLED ON 0.0 TSMO IO550F AT ENG CHANGE. TEST FLIGHTS AND GROUND RUNS ALL OK. 28.7 HOURS LATER MAG WAS REMOVED FOR MAJOR ROUGHNESS, INABILITY TO IDLE, AND MULTIPLE CYLINDERS WITH ERRANT TEMPERATURES.  POINT CONTACTOR PAD IN STAMPED ARM WAS LOOSE IN ASSY.  ALLOWING POINT PAD TO FOLLOW FLEXIBLE ARM ( OR VIBRATE )  WHEN ARM DISPLACED BY CAM UP TO .020".  DEFECT CAUSED UNSCHEDULED RETURN TO BASE.  SERIOUS MANUFACTURING DEFECT AND QUALITY CONTROL ISSUE.  KELLY AERO FAA/PMA PART. A13061  FAB DATE OCT 11 2021
